# SDR 99ZZZM684

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BULGE IN SKIN AT FS 1070R, STRINER 27R CORROSION OUT OF LIMITS.  REMOVED STRINGER IAW SRM 53-10-1.  FABRICATED NEW STRINGER, SPLICES, SHIMS, AND FILLERS IAW SRM 53-10-3.  INSTALLED REPAIR PARTS IAW SRM 53-10-3.  INSTALLED INTERCOSTAL AND SHEAR TIES IAW SRM 51-30-2.  (M)
